VOL. 19 · NO. 2 | December 1995
 
VIEW ALL ABSTRACTS +
Front Matter
Tsukuba J. Math. 19 (2), (December 1995)
No abstract available
Articles
Zvonko Cerin
Tsukuba J. Math. 19 (2), 245-268, (December 1995) DOI: 10.21099/tkbjm/1496162867
Koichiro Ikeda
Tsukuba J. Math. 19 (2), 269-272, (December 1995) DOI: 10.21099/tkbjm/1496162868
Eduardo Garcia-Rio, Elena M. Vazquez-Abal
Tsukuba J. Math. 19 (2), 273-284, (December 1995) DOI: 10.21099/tkbjm/1496162869
No abstract available
Soon Meen Choi
Tsukuba J. Math. 19 (2), 285-304, (December 1995) DOI: 10.21099/tkbjm/1496162870
No abstract available
R. Ayala, E. Dominguez, A. Marquez, A. Quintero
Tsukuba J. Math. 19 (2), 305-327, (December 1995) DOI: 10.21099/tkbjm/1496162871
Naonori Ishii
Tsukuba J. Math. 19 (2), 329-345, (December 1995) DOI: 10.21099/tkbjm/1496162872
No abstract available
Moto-o Tkahashi
Tsukuba J. Math. 19 (2), 347-349, (December 1995) DOI: 10.21099/tkbjm/1496162873
No abstract available
Soon Meen Choi
Tsukuba J. Math. 19 (2), 351-367, (December 1995) DOI: 10.21099/tkbjm/1496162874
No abstract available
Hirokazu Iwashita
Tsukuba J. Math. 19 (2), 369-376, (December 1995) DOI: 10.21099/tkbjm/1496162875
No abstract available
Soon-Yeon Chung, Dohan Kim, Eun Gu Lee
Tsukuba J. Math. 19 (2), 377-385, (December 1995) DOI: 10.21099/tkbjm/1496162876
No abstract available
Pedro A. Guil Asensio, Jose L. Gomez Pardo
Tsukuba J. Math. 19 (2), 387-394, (December 1995) DOI: 10.21099/tkbjm/1496162877
S. Dascalescu, C. Nastaasescu, S. Raianu, Oystaeyen F. Van
Tsukuba J. Math. 19 (2), 395-407, (December 1995) DOI: 10.21099/tkbjm/1496162878
No abstract available
Senjo Shimizu
Tsukuba J. Math. 19 (2), 409-444, (December 1995) DOI: 10.21099/tkbjm/1496162879
KEYWORDS: elastic wave propagation, Stoneley wave, asymptotic energy distribution, 35P20, 73C35
D. H. Pahk, B. K. Sohn
Tsukuba J. Math. 19 (2), 445-452, (December 1995) DOI: 10.21099/tkbjm/1496162880
No abstract available
Ibrahim Assem, Andrzej Skowronski, Bertha Tome
Tsukuba J. Math. 19 (2), 453-479, (December 1995) DOI: 10.21099/tkbjm/1496162881
Albert Milani
Tsukuba J. Math. 19 (2), 481-496, (December 1995) DOI: 10.21099/tkbjm/1496162882
Masaro Takahashi
Tsukuba J. Math. 19 (2), 497-510, (December 1995) DOI: 10.21099/tkbjm/1496162883
No abstract available
Back to Top